# SDR FDEA201606232111

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG EXTERIOR SKIN RT FWD CORNER AT STA 306 HAS A CRACK.  REPAIRED DAMAGED IAW SRM 53-50-00, FIG 25, SHEET 3.
